MAUDE Adverse Event Report: MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY

MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY
Model Number ML18080-K0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of chronic obstructive pulmonary disease and increasing shortness of breath was admitted for a soft-tissue right breast biopsy.Prior to inserting needle into patient, the medax srl unipersonale medeasy soft tissue semi-automatic biopsy needle 18g x 80 mm (lot # 06186-20, ref # ml18080-ko) came unglued.The defective needle was never placed into the patient.Another of the same type and lot # of that needle was opened and used.This is not the first event for this product, reported same incident with this type of device in the recent past.

Brand Name
MEDEASY
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MEDAX SRL UNIPERSONALE
2769 mc cracken lane
castle rock CO 80104
MDR Report Key11964806
Report Number11964806
Device Sequence Number3193985
Product Code KNW
UDI-Device Identifier08054301667419
UDI-Public(01)08054301667419(17)250401(11)200501(10)06186-20
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/27/2021
Report Date (Section F) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML18080-K0
Device Catalogue NumberML18080-K0
Device Lot Number06186-20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2021
Patient Sequence Number1
Patient Weight54
Date Report Sent to FDA05/27/2021